# SDR 2001F00315

- Difficulty date: July 5, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N44911
- Make and model: Doug C54B-DC
- Aircraft serial: 10461
- Engine: Pwa R2000*
- System (JASC): 7923 · Engine Oil Shutoff Valve
- Part: Valve
- Part number: 2E6013
- Condition: Leaking
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEAK AT SURGE PROTECTION VALVE.  (M)
